# SDR ASAA2016040516248

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,589 hours, 9,006 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"A" AUTOPILOT DISENGAGED TWICE DURING FLIGHT AT CRUISE ALTITUDE. USED "B" A/P FOR REMAINDER, NO ISSUES.  ACFT GROUNDED.  FFR SHOWED 2 FAULTS FOR MCP.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP, BITE GROUP NR 32, LAND VERIFY, BITE GROUP NR 49, AND HGS SENSOR TEST FCC/AT, REF HGS SMM 34-36-00. ALL TEST PASS.
